About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 958120, 10 pages
http://dx.doi.org/10.1155/2013/958120
Research Article

Delta Shock Waves for a Linearly Degenerate Hyperbolic System of Conservation Laws of Keyfitz-Kranzer Type

School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650091, China

Received 6 December 2012; Revised 1 March 2013; Accepted 18 March 2013

Academic Editor: Dongho Chae

Copyright © 2013 Hongjun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongjun Cheng, and Hanchun Yang, “On a Nonsymmetric Keyfitz-Kranzer System of Conservation Laws with Generalized and Modified Chaplygin Gas Pressure Law,” Advances in Mathematical Physics, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Lihui Guo, and Gan Yin, “Limit of Riemann Solutions to the Nonsymmetric System of Keyfitz-Kranzer Type,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar